Rigidity for surfaces of non-positive curvature.
Commentarii mathematici Helvetici, Tome 65 (1990) no. 3, pp. 150-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1990__65_3_140188,
author = {Christopher B. Croke},
title = {Rigidity for surfaces of non-positive curvature.},
journal = {Commentarii mathematici Helvetici},
pages = {150--170},
year = {1990},
volume = {65},
number = {3},
zbl = {0704.53035},
url = {http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140188/}
}
Christopher B. Croke. Rigidity for surfaces of non-positive curvature.. Commentarii mathematici Helvetici, Tome 65 (1990) no. 3, pp. 150-170. http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140188/